# SDR FDEA201308191958

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD FWD (WING SIDE) HINGE PIVOT BORE HAS CORROSION.  FOUND EXCEEDED LIMITS IAW CMM 57-44-07, REV 76.  REPAIRED IAW EA 1-5750-104702C, PART 2, STEPS 1, 2 AND 3.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 117.
